I have been taking it for around 15 years. had OCD all through childhood and my adult life. Luvox Stopped it and as long as though I take it I am fine..Hope you get great results. Let us know how it goes for you.
I'm on day 2 of the Luvox and it made me feel naucious when I went to sleep at night. I'm on 100mg once a day. I'm not going to take anymore until I talk to my doctor about it. Maybe I need a lower dose.
The nausea is normal and will go away. I've been on Luvox for 16 years. It helps, but it is almost impossible to get off of. The withdrawal is terrible. But for OCD, I don't think there is a better medication. Luvox has the least sexual side effects of SSRIs too.
I took 100mg for 2 days and after the second day I felt nausea. My doctor then put my on 25mg for 4 days, after that 50mg. I go to the doctor on Tuesday and I will tell him about the sexual side effects, which are apparent to me. I'm not going to continue with this medication.